# SDR CA040709009

- Difficulty date: June 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,350 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 9787320003
- Part serial: 0099
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS WERE SELECTED UP, RETRACTED NORMALLY. FLAPS WERE SELECTED DOWN, EXTENDED NORMALLY. FLAPS WERE RETRACTED ONCE MORE, OPS WERE NORMAL. FLAPS WERE SELECTED DOWN, WHEN THEY REACHED 15 DEGREE POINT, STARTED TO BIND AND FLAP RESET WAS PERFORMED. FLAPS WERE SELECTED TO 30 DEGREES. FLAPS OPERATED, BUT CUT IN AND OUT. FLAPS WERE SELECTED TO 40 DEGREES, OPERATED NORMALLY.  WHEN SELECTED DOWN, STARTED TO BIND BETWEEN 15 DEGREES, 30 DEGREES, RCCB POPPED.  BINDING NOISE CAME FROM RT FLAP.  FLOOR ACCESS PANEL TO FLAP PWR DRIVE UNIT WAS REMOVED. FLAP PWR DRIVE UNIT WAS HOT AND THERE WAS STRONG ELECTRICAL SMELL FROM PDU. FLAP PWR DRIVE UNIT WAS REPLACED, FLAPS OPERATED NORMAL.
